# SDR DALA2018102806385

- Difficulty date: October 27, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,259 hours, 23,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE IS CORRODED FROM STA 1660-1680 RBL 55. REMOVED CORROSION FROM AFT CABIN FLOOR SUPPORT AND ATTACH ANGLE. FOUND SUPPORT AND ANGLE TO BE OUT OF LIMITS WITH 100% MATERIAL LOSS IAW SRM 53-00-51. REMOVED AND REPLACED SUPPORT AND ANGLE IAW SRM 51-40-02 AND DWG 146N5246 REV A.
